Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
191 Doctors are Online

Inspite of using Mintop and Finax why my hairfall has not stopped ?

Hi, I am 26 years of age and i am suffering from hair loss . I am using Mintop 5% and Finax at the same time. I am using this since a month now but even then i see my hair falling. Is it normal and will i see any progress in future. This is actually recommended by a dermatalogist. Thanks
Asked On : Mon, 9 May 2011
Answers:  2 Views:  433
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General Surgeon 's  Response
hi welcome to healthcaremagic
as per the history u need to find out the cause for hairfall..medicines take a long time to act and it doesnt really help if the cause is not treated..get a thorough evaluation done..
Answered: Mon, 9 May 2011
I find this answer helpful
Dermatologist Dr. Gaurav Patel's  Response
u r on right track dear.
dont stop medicine .
it take at least 2-3 month to start effect.
so dont stop it as u cant find any result now.
u will surely get result.
as hair grow very slowly ,result took time to shown
Answered: Mon, 9 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor